MAUDE Adverse Event Report: ABBOTT MEDICAL 8CH INFINITY DBS FLEX EXTN KIT, 50CM, B; DBS EXTENSION

ABBOTT MEDICAL 8CH INFINITY DBS FLEX EXTN KIT, 50CM, B; DBS EXTENSION
Model Number 6371
Medical Device Problem Codes High impedance (1291); Impedance Problem (2950)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.The results/method and conclusion codes along with investigation results will be provided in the final report.Further information was requested but not yet received.
 
Event or Problem Description
It was reported that the patient's extensions had high and low impedances.As a result, surgical intervention was undertaken on (b)(6) 2025 wherein the extensions were replaced to address the issue.
 
Event or Problem Description
Additional information was received indicating the high impedance was on the left extension and the low impedance was on the right extension.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
8CH INFINITY DBS FLEX EXTN KIT, 50CM, B
Common Device Name
DBS EXTENSION
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key23999330
Report Number1627487-2026-00111
Device Sequence Number10503605
Product Code MHY
UDI-Device Identifier05415067020307
UDI-Public(01)05415067020307(10)6509908(17)200625
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P140009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/25/2020
Device Model Number6371
Device Catalogue Number6371
Device Lot Number6509908
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2025
Supplement Date Received by Manufacturer01/08/2026
02/28/2026
Initial Report FDA Received Date01/07/2026
Supplement Report FDA Received Date02/02/2026
03/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/26/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DBS BURR HOLE CAP (X2).; DBS IPG.; DBS LEAD (X2).
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight79 KG